HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.123 >

ISMにおける一般化完全推論行列の理論

Files in This Item:
123_43-54.pdf499.63 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/41891

Title: ISMにおける一般化完全推論行列の理論
Other Titles: Implication Structures for generalized Implication matrix in ISM
Authors: 加瀬, 誠志1 Browse this author
大内, 東2 Browse this author
栗原, 正仁3 Browse this author
加地, 郁夫4 Browse this author
Authors(alt): Kase, Satoshi1
Ohuchi, Azuma2
Kurihara, Masahito3
Kaji, Ikuo4
Issue Date: 31-Oct-1984
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 123
Start Page: 43
End Page: 53
Type: bulletin (article)
URI: http://hdl.handle.net/2115/41891
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.123

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University